RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 3–21 (Mi fpm1525)  

This article is cited in 1 scientific paper (total in 1 paper)

Stable groups over associative rings with $1/2$. Description of isomorphisms of the stable unitary groups

A. S. Atkarskaya

Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper, we consider the stable unitary groups over associative rings with $1/2$ and isomorphisms between them. We describe the action of the isomorphisms on the stable elementary unitary subgroup.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 609–622

Bibliographic databases:

UDC: 512.643

Citation: A. S. Atkarskaya, “Stable groups over associative rings with $1/2$. Description of isomorphisms of the stable unitary groups”, Fundam. Prikl. Mat., 18:4 (2013), 3–21; J. Math. Sci., 206:6 (2015), 609–622

Citation in format AMSBIB
\Bibitem{Atk13}
\by A.~S.~Atkarskaya
\paper Stable groups over associative rings with $1/2$. Description of isomorphisms of the stable unitary groups
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 3--21
\mathnet{http://mi.mathnet.ru/fpm1525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431828}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 609--622
\crossref{https://doi.org/10.1007/s10958-015-2337-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956732051}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1525
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, J. Math. Sci., 233:5 (2018), 646–655  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:125
    Full text:66
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020